| Texto completo | |
| Autor(es): |
Llibre, Jaume
;
Oliveira, Regilene
;
Rodrigues, Camila Ap B.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMPUTATIONAL & APPLIED MATHEMATICS; v. 37, n. 2, p. 12-pg., 2018-05-01. |
| Resumo | |
Applying new results from the averaging theory for continuous and discontinuous differential systems, we study the periodic solutions of two distinct versions of the Michelson differential system: a Michelson continuous piecewise linear differential system and a Michelson discontinuous piecewise linear differential system. The tools here used can be applied to general nonsmooth differential systems. (AU) | |
| Processo FAPESP: | 14/00304-2 - Singularidades de aplicações diferenciáveis: teoria e aplicações |
| Beneficiário: | Maria Aparecida Soares Ruas |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 12/22000-0 - Método do averaging para sistemas de Filippov |
| Beneficiário: | Camila Aparecida Benedito Rodrigues de Lima |
| Modalidade de apoio: | Bolsas no Brasil - Mestrado |